BibTeX record journals/jc/Pillichshammer21

download as .bib file

@article{DBLP:journals/jc/Pillichshammer21,
  author    = {Friedrich Pillichshammer},
  title     = {A note on Korobov lattice rules for integration of analytic functions},
  journal   = {J. Complex.},
  volume    = {63},
  pages     = {101524},
  year      = {2021},
  url       = {https://doi.org/10.1016/j.jco.2020.101524},
  doi       = {10.1016/j.jco.2020.101524},
  timestamp = {Fri, 14 May 2021 08:31:55 +0200},
  biburl    = {https://dblp.org/rec/journals/jc/Pillichshammer21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics